Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 22, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 29, 2015, 5:20 PM CDT for Houston County, Minnesota; Vernon County, Wisconsin; Allamakee County, Iowa. It was in force for 55 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2015, 5:20 PM CDT (22:20 UTC)
- Expired
- Jun 29, 2015, 6:15 PM CDT
- In force
- 55 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Allamakee County, IA, Houston County, MN, Vernon County, WI
The radar
The La Crosse radar (KARX), 26 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 5:30 PM CDT | HAIL 1 | 3 W Brownsville, MN | |
| Jun 29, 5:38 PM CDT | HAIL 0.88 | 2 S Brownsville, MN | |
| Jun 29, 5:50 PM CDT | HAIL 0.25 | 3 S Genoa, WI | |
| Jun 29, 5:59 PM CDT | HAIL 0.25 | 1 Ssw Victory, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 1:57 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.3 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 160 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1297 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
735
WUUS53 KARX 292220
SVRARX
IAC005-MNC055-WIC123-292315-
/O.NEW.KARX.SV.W.0022.150629T2220Z-150629T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
520 PM CDT MON JUN 29 2015
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ALLAMAKEE COUNTY IN NORTHEASTERN IOWA...
SOUTHEASTERN HOUSTON COUNTY IN SOUTHEASTERN MINNESOTA...
WESTERN VERNON COUNTY IN SOUTHWESTERN WISCONSIN...
* UNTIL 615 PM CDT
* AT 519 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HOKAH...OR 7
MILES SOUTH OF LA CRESCENT...MOVING SOUTH AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BROWNSVILLE AROUND 525 PM CDT.
CALEDONIA AND STODDARD AROUND 530 PM CDT.
NEW ALBIN AROUND 555 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
NEWTON...RENO...DE SOTO...CHASEBURG AND GENOA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4373 9151 4373 9109 4342 9101 4342 9151
TIME...MOT...LOC 2219Z 347DEG 25KT 4373 9134
HAIL...1.50IN
WIND...<50MPH
$$
RIECK4 follow-up statements
996 WWUS53 KARX 292234 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 534 PM CDT MON JUN 29 2015 IAC005-MNC055-WIC123-292315- /O.CON.KARX.SV.W.0022.000000T0000Z-150629T2315Z/ ALLAMAKEE IA-HOUSTON MN-VERNON WI- 534 PM CDT MON JUN 29 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR NORTHWESTERN ALLAMAKEE...SOUTHEASTERN HOUSTON AND WESTERN VERNON COUNTIES... AT 534 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BROWNSVILLE... OR 9 MILES EAST OF CALEDONIA...AND IS NEARLY STATIONARY. HAZARD...QUARTER SIZE HAIL REPORTED NEAR BROWNSVILLE. SOURCE...PUBLIC. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THIS SEVERE STORM WILL BE NEAR... NEW ALBIN AROUND 555 PM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE NEWTON...RENO...DE SOTO...CHASEBURG AND GENOA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4373 9151 4373 9109 4342 9101 4342 9151 TIME...MOT...LOC 2234Z 347DEG 25KT 4363 9131 HAIL...1.00IN WIND...<50MPH $$ RIECK
765 WWUS53 KARX 292242 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 542 PM CDT MON JUN 29 2015 IAC005-MNC055-WIC123-292315- /O.CON.KARX.SV.W.0022.000000T0000Z-150629T2315Z/ ALLAMAKEE IA-HOUSTON MN-VERNON WI- 542 PM CDT MON JUN 29 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR NORTHWESTERN ALLAMAKEE...SOUTHEASTERN HOUSTON AND SOUTHWESTERN VERNON COUNTIES... AT 541 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW ALBIN...OR 11 MILES EAST OF CALEDONIA...MOVING SOUTH AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...PUBLIC. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN ALLAMAKEE...SOUTHEASTERN HOUSTON AND SOUTHWESTERN VERNON COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...NEWTON...RENO...DE SOTO...CHASEBURG AND GENOA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4366 9139 4366 9108 4342 9101 4342 9151 TIME...MOT...LOC 2241Z 347DEG 25KT 4358 9129 HAIL...1.00IN WIND...<50MPH $$ RIECK
088 WWUS53 KARX 292251 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 551 PM CDT MON JUN 29 2015 IAC005-MNC055-WIC123-292315- /O.CON.KARX.SV.W.0022.000000T0000Z-150629T2315Z/ ALLAMAKEE IA-HOUSTON MN-VERNON WI- 551 PM CDT MON JUN 29 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR NORTH CENTRAL ALLAMAKEE...SOUTHEASTERN HOUSTON AND SOUTHWESTERN VERNON COUNTIES... AT 550 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NEW ALBIN...OR 10 MILES NORTH OF LANSING...MOVING SOUTH AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... NEW ALBIN...NEWTON...DE SOTO...GENOA...PURDY...RED MOUND...VICTORY...ROMANCE AND THE MISSISSIPPI RIVER NEAR DE SOTO. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4358 9135 4362 9107 4342 9101 4342 9143 TIME...MOT...LOC 2250Z 347DEG 25KT 4351 9127 HAIL...1.00IN WIND...<50MPH $$ RIECK
679
WWUS53 KARX 292302
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
602 PM CDT MON JUN 29 2015
MNC055-292311-
/O.CAN.KARX.SV.W.0022.000000T0000Z-150629T2315Z/
HOUSTON MN-
602 PM CDT MON JUN 29 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOUSTON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
MORE STRONG TO SEVERE STORMS ARE POSSIBLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN IOWA AND SOUTHWESTERN WISCONSIN.
LAT...LON 4350 9135 4350 9106 4342 9101 4342 9143
TIME...MOT...LOC 2301Z 347DEG 25KT 4308 9114
$$
IAC005-WIC123-292315-
/O.CON.KARX.SV.W.0022.000000T0000Z-150629T2315Z/
ALLAMAKEE IA-VERNON WI-
602 PM CDT MON JUN 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTH CENTRAL ALLAMAKEE AND SOUTHWESTERN VERNON COUNTIES...
AT 601 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PRAIRIE DU
CHIEN...MOVING SOUTH AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
NEW ALBIN...DE SOTO...COUNTY ROADS A 26 AND X 6 A...RED MOUND...
VICTORY...RETREAT AND THE MISSISSIPPI RIVER NEAR DE SOTO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4350 9135 4350 9106 4342 9101 4342 9143
TIME...MOT...LOC 2301Z 347DEG 25KT 4308 9114
HAIL...1.00IN
WIND...<50MPH
$$
RIECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:30 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 29, 2:30 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 230 PM CDT MON JUN 29 2015 .SHORT TERM...(TONIGHT AND TUESDAY) ISSUED AT 230 PM CDT MON JUN 29 2015 UPPER LEVEL SHORTWAVE TOUGH DROPPING SOUTHWARD ACROSS THE REGION THIS AFTERNOON...PROVIDING MUCH OF THE FORCING FOR THE ONGOING SHOWERS AND THUNDERSTORMS. AROUND 2000 J/KG SBCAPE ALONG AND WEST OF THE MISSISSIPPI RIVER VIA THE RAP TO HELP POWER THE STORMS. HOWEVER...RAP/HRRR BUFKIT SOUNDINGS CONTINUE TO PAINT A SKINNY CAPE PROFILE...NOT SUPPORTIVE OF STRONG UPDRAFTS. SHEAR IS A BIT BETTER COMPARED TO YESTERDAY...BUT STILL RELATIVELY MEAGER. RAP PEGS 0-6KM SHEAR AT 20-25 KTS...MOST OF WHICH IS IN THE 0-3 KM LAYER. WITH A RELATIVELY DRY SUB CLOUD LAYER...EXPECT SOME ENHANCED WIND GUSTS WITH THE STRONGER STORMS. COULD SEE SOME LARGE HAIL...BUT A BUNCH OF PEA TO 1/2 INCH SIZE MIGHT BE MORE LIKELY. WIND GUSTS UP TO 40-45 KTS ALSO LOOKS REASONABLE. CAN/T RULE OUT SOMETHING HIGHER IF BOWING SEGMENTS START DEVELOPING. MESO MODELS WERE A BIT BEHIND ON THE DEVELOPMENT/SPEED OF THE CONVECTION...BUT TRENDS AND LATER RUNS FAVOR CLEARING THE BULK OF PRECIPITATION SOUTH/EAST OF THE FORECAST AREA BY 03Z. MAIN STRONG-SEVERE THREAT WOULD BE THROUGH 7-8 PM. THE UPPER LEVEL TROUGH TAKES A RIGHT TURN AS IT GETS THROUGH THE FORECAST AREA LATER TONIGHT...TAKING AIM AT THE EASTERN GREAT LAKES. SHOULD PROVIDE ENOUGH FORCING FOR MORE SHOWERS/STORMS ACROSS EASTERN WI...AND DEPENDING ON SPEED OF THE SYSTEM...COULD LINGER INTO WESTERN WI IN THE MORNING. WILL CONTINUE SOME SMALL POPS LATE OVERNIGHT/EARLY TUE MORNING TO ACCOUNT FOR THIS. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 230 PM CDT MON JUN 29 2015 MODELS IN GOOD AGREEMENT WITH A GRADUAL BREAKDOWN OF THE AMPLIFIED WEST COAST RIDGE...RESULTING IN A CHANGE FROM NORTHWEST FLOW TO MORE ZONAL FOR THE WEEKEND. GFS/ECMWF/GEM ALSO IN FAVOR OF SHUNTING ANY RIPPLES ON THE FLOW SOUTH/NORTH...TRENDING TOWARD A DRY STRING OF DAYS. EVEN WED...WHICH MODELS HAVE BEEN BOUNCING BACK AND FORTH ON WHETHER TO SPIN A SHORTWAVE ACROSS THE REGION...NOW SUGGEST THE SFC HIGH WILL WIN OUT...KEEPING THAT PIECE OF ENERGY SOUTHWEST. SOME SMALL RAIN CHANGES MAY CREEP IN A FEW DAYS BASED ON THE CONSENSUS SOLUTION...BUT OVERALL...IT LOOKS MORE DRY THAN NOT FROM WED INTO THE WEEKEND. MONDAY SHOWS SOME POTENTIAL FOR A STORMY DAY...WITH A COLD FRONT DROPPING ACROSS THE UPPER MISSISSIPPI RIVER VALLEY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1233 PM CDT MON JUN 29 2015 FOCUS IS ON POSSIBLE SEVERE THUNDERSTORMS THIS AFTERNOON AS A MID- LEVEL TROUGH DROPS THROUGH THE REGION. MAINLY VFR CONDITIONS EXPECTED BETWEEN THUNDERSTORMS...DETERIORATING INTO IFR TEMPORARILY IN THE 21-23Z TIME FRAME. ALSO...WATCH FOR STRONG MICROBURST TYPE WINDS WITH THESE STORMS. LOOK FOR THE CONVECTION TO CLEAR SOUTHEAST OF THE KRST/KLSE TAF SITES AROUND 01-02Z. LOOKS LIKE STRATUS/FOG WITH SETUP UP AGAIN EARLY TUESDAY MORNING...SIMILAR TO THIS MORNING. LOOKING FOR KRST TO SLIP INTO IFR AFTER 07Z AND KLSE AROUND 09Z. PLAN ON IMPROVEMENT INTO VFR RANGE AGAIN AFTER 14Z. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...RIECK LONG TERM....RIECK AVIATION.....DAS
Hazardous weather outlook, Jun 29, 11:45 AM CDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1145 AM CDT MON JUN 29 2015 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-301000- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 1145 AM CDT MON JUN 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL MOVE SOUTH ACROSS THE AREA. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE...MAINLY NORTH OF INTERSTATE 90 AND BETWEEN 2 AND 8 PM. HAIL AND STRONG WIND GUSTS ARE THE MAIN THREATS. HEAVY DOWNPOURS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE FROM TIME TO TIME FOR MUCH OF TUESDAY AFTERNOON THROUGH SUNDAY. THE RISK OF SEVERE WEATHER APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... A FEW SPOTTER GROUPS COULD BE NEEDED THIS AFTERNOON AND EARLY EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. RIECK
In the hours before
Local storm report, Jun 29, 4:42 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
442 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL 3 ENE PICKWICK 44.00N 91.54W
06/29/2015 E1.00 INCH WINONA MN FIRE DEPT/RESCUE
&&
SHEALocal storm report, Jun 29, 4:46 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
446 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 5 NW DAKOTA 43.96N 91.43W
06/29/2015 E0.25 INCH WINONA MN AMATEUR RADIO
&&
SHEALocal storm report, Jun 29, 4:48 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
448 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL 1 N TREMPEALEAU 44.02N 91.44W
06/29/2015 E1.00 INCH TREMPEALEAU WI PUBLIC
&&
SHEALocal storm report, Jun 29, 4:58 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
458 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 1 SW TREMPEALEAU 44.00N 91.45W
06/29/2015 E1.00 INCH WINONA MN PARK/FOREST SRVC
REPORTED AT PEROT STATE PARK ALONG WITH GUSTY WINDS
&&
SHEALocal storm report, Jun 29, 5:14 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
514 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 2 N NODINE 43.93N 91.45W
06/29/2015 E0.75 INCH WINONA MN PUBLIC
&&
SHEALocal storm report, Jun 29, 5:20 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
520 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL 3 W LA CRESCENT 43.83N 91.36W
06/29/2015 E1.50 INCH HOUSTON MN BROADCAST MEDIA
AT WXOW TELEVISION STUDIOS
0512 PM HAIL 3 W LA CRESCENT 43.83N 91.36W
06/29/2015 M1.00 INCH HOUSTON MN BROADCAST MEDIA
0520 PM HAIL 4 W LA CRESCENT 43.83N 91.38W
06/29/2015 E1.50 INCH HOUSTON MN AMATEUR RADIO
PLUS WIND GUSTS OF 45 KTS
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 4:28 PM CDT | Severe Thunderstorm Warning | ARX | Winona | 32 min |
| Jun 29, 4:57 PM CDT | Severe Thunderstorm Warning | ARX | Houston, Winona | 33 min |
| Jun 29, 6:22 PM CDT | Special Weather Statement | ARX | Fillmore, Houston, Wabasha, Winona | 23 min |
| Jun 29, 6:53 PM CDT | Special Weather Statement | ARX | Houston | 37 min |
| Jun 29, 2:31 PM CDT | Special Weather Statement | ARX | Taylor | 44 min |
| Jun 29, 2:35 PM CDT | Special Weather Statement | ARX | Buffalo | 25 min |
| Jun 29, 2:59 PM CDT | Special Weather Statement | ARX | Jackson, Trempealeau | 46 min |
| Jun 29, 3:09 PM CDT | Special Weather Statement | ARX | Clark, Taylor | 21 min |
| Jun 29, 3:24 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Jackson, Trempealeau | 51 min |
| Jun 29, 3:40 PM CDT | Special Weather Statement | ARX | Clark | 65 min |
| Jun 29, 3:48 PM CDT | Special Weather Statement | ARX | Jackson, Trempealeau | 27 min |
| Jun 29, 6:06 PM CDT | Severe Thunderstorm Warning | ARX | Crawford | 54 min |
| Jun 29, 6:40 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant | 50 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2015Severe Thunderstorm Warnings in Wisconsin, 2015Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.